# SDR SWAA070454

- Difficulty date: January 28, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 47,765 hours, 47,323 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 69378772
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RIGHT MLG WALKING BEAM OUTBOARD FWD STABILIZER FITTING CORRODED.  REPAIRED FITTING PER SWA EA.
